# SDR SWIA97898

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE IN MANUAL OR AUTO MODE.  IN MANUAL THE CABIN WOULD CLIMB, BUT NOT DESCENT.  RETURNED TO SLC.  REMOVED AND REPLACED ELECTRONIC CONTROL, OPS CK GOOD.
